MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR
Model Number 863064
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) evaluated the device and determined that the speaker malfunctioned and required replacement.Based on the information available and the testing conducted, the cause of the reported problem was the speaker.The reported problem was confirmed.Based on the information available and results of additional analysis, no further action is necessary at this time.The device was operational after repairs were completed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the suresigns vm 6 patient monitor indicating speaker failure.The device was not in use on a patient at the time of the event.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17826036
Report Number1218950-2023-00701
Device Sequence Number16754166
Product Code MHX
UDI-Device Identifier00884838000049
UDI-Public00884838000049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863064
Device Catalogue Number863064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Initial Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown